# SDR CHQ00083

- Difficulty date: December 28, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N360
- Make and model: Saab SF340A
- Aircraft serial: 006
- Aircraft time: 37,887 hours, 41,006 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ITT FLUX.  FERRIED A/C TO PIT.  REMOVED AND REPLACED ITT GAUGE, OPS CHECK GOOD.
